# SDR UPS01236532

- Difficulty date: August 5, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN MAIN CABIN SLIDE INOP REF DEF M220206 FWD ENTRY SLIDE DEPLOYED. REPLACED SLIDE AND LATCH ASSY REF 25-60-14.
